Report having no luck please help in Tourette Syndrome and Tics Posted September 15, 2010 Hi and welcome I will try to post more later, but did notice you mentioned your dad was on haldol (haloperidol?) Was this for tics? Tourette syndrome? or something else? I believe that "true" TS is genetically inherited. As to what the original cause was for those genes to mutate...well, that I do not know, but I do think that those altered genes are passed on in families, as opposed to the TS-like disorders, which can also be genetic in some, but may also have many immediate rather than inherited causes, from infection (as in PANDAS) to allergies/sensitivities from exposure and environmental triggers etc if this is in fact TS, please dont lose hope. my son has genetic TS spectrum of disorders, and he is now 21 and doing really well. I feel this is a combo of his age (it is known that TS symptoms, altho they may never fully go away, get much milder after the teen years are passed.....and the healthy diet and supplements that he is on, as well as trying as much as humanly possible to keep stress at a minimum Have you done testing for PANDAS or other infection triggered neuro-immune disorders? Sheila's book can be very helpful when one is trying to formulate a plan. http://www.latitudes.org/book.html Bonnie's vitamins have helped many. Some seem to be sensitive to them tho (possibly the soy or another of the ingredients) but most TS people seem to do really well on them http://www.bonniegr.com I have not heard anyone say tics got worse on the empower plus? I only saw one thread about it here saying tics had got better with it (unless I missed others?) I had mentioned tics could get worse with one of it's ingredients, dl-phenylalanine, which can increase dopamine levels in the brain, something that people with TS do not want as research shows that people with TS tic more when there is excess dopamine. But so far we have only had a good report on using it no it was my grandfather that was on the haldol. he had parkinson's,cancer and alzhemiers (sorry spelling) this made his tongue numb and hung out to one side. i told the dr this and she said not to try it on him if a family member had a reaction. i am very interested in the ts-plus just what all do you give with this. is it just the ts-plus ?